| Catalog Number |
191126 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 2008t hemodialysis (hd) machine's blood pump rotor cut the blood pump tubing segment during a patient's hd treatment resulting in blood loss.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if there was any patient serious injury or adverse event.Upon follow up, the bmt said that a fresenius field service technician (fst) was called onsite and replaced the blood pump module to resolve the issue.Machine functional tests were completed and passed onsite after repair.The complaint sample is not available to be returned to the manufacturer for physical evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a fresenius field service technician (fst).To resolve the reported issue, the fst replaced the blood pump module.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event has been confirmed.
Event or Problem Description